Title: Time-dependent behavior of the spin-1/2 anisotropic Heisenberg model in infinite lattice dimensions
Authors: Lee, Mh ×
Kim, Im
Dekeyser, Raf #
Issue Date: 1984
Publisher: American Physical Society
Series Title: Physical Review Letters vol:52 issue:18 pages:1579-1582
Abstract: The spin van der Waals model may be regarded as an infinite-lattice-dimensional limit of the spin-1/2 anisotropic Heisenberg model. By solution of the generalized Langevin equation, time-dependent behavior is obtained. The geometry of realized Hilbert spaces lends a simple interpretation for critical dynamics.
ISSN: 0031-9007
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
1984 Phys Rev Lett 52.pdf Published 171KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science